Get your Health question answered in 3 easy steps

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to reduce black spots and pimples ?

Hellow Hi,,, Docter i have black dark spots what i do for this i am very handsome 3year ago now i have pimples and black dark spots plz give me the suggestion to remove that black dark spots i am saeedqadir
Thu, 29 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
  User's Response
Hi Saeed, Welcome to HealthcareMagic!

Acne [pimples] & blackheads are very common problems. Please do as follows:
1] Apply Adapelene 0.1% daily at night
2] Wash your face with a good, simple soap 2-3 times a day
3] Use a good sunscreen lotion in daytime.
These are initial, & simple measures & you will see effects in 3-4 weeks. Wishing you best of health.

Dr NAVEEN KANSAL, MD [PGI, Chd]
Skin Clinic, SCO 298, Sect. 20, Panchkula.
kansalnaveen@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi have lots off pimple in face, after that i visited one skin specialist and given some medicine but after used it seems there are many holes, black spot and black hates came to my face. i am facing this probs since last 8 years but still not yet get . please let me know what to do

doctor1 MD

Hi Doctor, I am 25 years old and recently getting lots of pimples on my faces.. specially in my cheeks and nose area,, it has never been so bad till recently.. lots of black spots and blemishes appeared.. and there are some black patches which have appeared too,, I have seen a doctor and he has prescribed me with cetaphil lotion and nadoxin cream..But i am not sure if this is gonna work. email - YYYY@YYYY

doctor1 MD

Hello Sir, I developed a bunch of pimples on my face arms shoulder and legs after i took medicine having azithromycin salt in it. now they have left black spot on my face. will it get fine over time. Could you please suggest some home made remedy. thankyou

Recent questions on Acneiform eruptions

doctor1 MD

I's prescribed to take antibiotic, vitamins and dietary supplements for my acne problem. After somedays I noticed that my hair is falling severely and even I an unable to comb my hair. Is it because of my medicines? I've stopped taking medicines now. What should I do? Mahi-19, Dhaka

doctor1 MD

hi,i m 22 yrs female,my face skin has appeared black since the initial of 2011.but my face skin was not black it should be mentioned here that for acne on my face i was treated by homeopathy doctor in 2009 though my acne has disappeared buy face skin turned into black and some red pimples like thing what should i do now.how can i get a smooth and spot free beautiful skin.thank u

doctor1 MD

hi sir, i am 23 year old boy i have hair loss problem for 2 year due to side effect of medicine when i was getting treatment for acne because of that treatment i am still facing hair fall problem and i am so worried and depressed

sir i want to consult with u

sir is the regrowthing of hair possible?

if yes then in what condition ?

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.